Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 117, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 28, 2018, 10:37 AM CDT for 5 counties in Tennessee. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 10:37 AM CDT (15:37 UTC)
- Expired
- Jun 28, 2018, 11:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 68 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:38 AM CDT | TSTM WND DMG | Spring Hill, TN | MULTIPLE REPORTS OF TREES DOWN IN SPRING HILL INCLUDING A TREE ON A HOUSE ON NEELY'S BEND. |
| Jun 28, 10:38 AM CDT | TSTM WND DMG | Spring Hill, TN | UPDATE FROM EARLIER LSR... A TREE FELL THROUGH ONE HOUSE ON NEELY'S BEND LEAVING IT UNINHABITABLE. ANOTHER HOUSE ON NEELY'S BEND HAD A LARGE BRANCH FALL ON IT CAUSING ROOF DAMAGE. |
| Jun 28, 10:51 AM CDT | TSTM WND DMG | Chapel Hill, TN | FACEBOOK AND TWITTER PHOTOS SHOWED NUMEROUS TREES BLOWN DOWN IN AND AROUND CHAPEL HILL |
| Jun 28, 10:53 AM CDT | TSTM WND DMG | 3 S Chapel Hill, TN | FACEBOOK VIDEO SHOWED NUMEROUS TREES BLOWN DOWN AROUND HENRY HORTON STATE PARK |
| Jun 28, 11:04 AM CDT | TSTM WND DMG | 7 Sse Rover, TN | TREE DAMAGE WAS REPORTED OFF OLD COLUMBIA RD IN UNIONVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.7
The text
As transmitted.
563
WUUS54 KOHX 281537
SVROHX
TNC003-117-119-149-187-281615-
/O.NEW.KOHX.SV.W.0117.180628T1537Z-180628T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1037 AM CDT THU JUN 28 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northeastern Marshall County in Middle Tennessee...
Southwestern Rutherford County in Middle Tennessee...
Northeastern Maury County in Middle Tennessee...
Southeastern Williamson County in Middle Tennessee...
Northwestern Bedford County in Middle Tennessee...
* Until 1115 AM CDT.
* At 1036 AM CDT, a severe thunderstorm was located near Spring Hill,
or 14 miles south of Franklin, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Columbia, Lewisburg, Spring Hill, Thompson's Station, Chapel Hill,
Eagleville, Rover, I-65 East Of Columbia, Farmington and
Unionville.
This includes the following highways...
Interstate 65 between mile markers 44 and 60.
Interstate 840 between mile markers 30 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3572 8701 3584 8683 3564 8647 3542 8673
TIME...MOT...LOC 1536Z 314DEG 19KT 3573 8681
HAIL...1.00IN
WIND...60MPH
$$
Shamburger2 follow-up statements
528
WWUS54 KOHX 281549
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1049 AM CDT THU JUN 28 2018
TNC003-117-119-149-187-281615-
/O.CON.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Marshall TN-Rutherford TN-Maury TN-Williamson TN-Bedford TN-
1049 AM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHEASTERN MARSHALL...SOUTHWESTERN RUTHERFORD...NORTHEASTERN
MAURY...SOUTHEASTERN WILLIAMSON AND NORTHWESTERN BEDFORD COUNTIES...
At 1048 AM CDT, a severe thunderstorm was located 9 miles north of
Lewisburg, or near Chapel Hill, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Columbia, Lewisburg, Spring Hill, Thompson's Station, Chapel Hill,
Eagleville, Rover, I-65 East Of Columbia, Farmington and Unionville.
This includes the following highways...
Interstate 65 between mile markers 44 and 60.
Interstate 840 between mile markers 30 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3572 8701 3584 8683 3564 8647 3542 8673
TIME...MOT...LOC 1548Z 329DEG 33KT 3558 8676
HAIL...1.00IN
WIND...70MPH
$$
Shamburger133
WWUS54 KOHX 281609
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1109 AM CDT THU JUN 28 2018
TNC003-149-281618-
/O.CAN.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Rutherford TN-Bedford TN-
1109 AM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUTHERFORD AND
NORTHWESTERN BEDFORD COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3562 8692 3572 8701 3584 8683 3575 8670
3572 8670 3568 8666
TIME...MOT...LOC 1608Z 323DEG 45KT 3561 8681
$$
TNC117-119-187-281615-
/O.CON.KOHX.SV.W.0117.000000T0000Z-180628T1615Z/
Marshall TN-Maury TN-Williamson TN-
1109 AM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTH CENTRAL MARSHALL...NORTHEASTERN MAURY AND SOUTH CENTRAL
WILLIAMSON COUNTIES...
At 1108 AM CDT, a severe thunderstorm was located 10 miles southeast
of Spring Hill, or 11 miles north of Lewisburg, moving southeast at
50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Columbia, Spring Hill, Thompson's Station and I-65 East Of Columbia.
This includes the following highways...
Interstate 65 between mile markers 45 and 60.
Interstate 840 between mile markers 30 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3562 8692 3572 8701 3584 8683 3575 8670
3572 8670 3568 8666
TIME...MOT...LOC 1608Z 323DEG 45KT 3561 8681
HAIL...1.00IN
WIND...60MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:34 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 28, 9:34 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Nashville TN 934 AM CDT Thu Jun 28 2018 .UPDATE... FOR MORNING DISCUSSION. && .DISCUSSION... Now that the morning line of convection has developed, made some minor adjustments to our PoPs for today, extending the band of likely PoPs a bit further north toward Nashville. Otherwise, no change to previous forecast. && .AVIATION... 12Z TAF DISCUSSION. One more active day expected today as a weak boundary passes. Convection already occurring CSV vcnty expected to spread west in the mid/late morning. Storms could affect all sites by 18z. CIGs/VSBYs behind the precip will improve rapidly but MVFR/IFR level fog likely to develop late night. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......19 AVIATION........Shamburger
Hazardous weather outlook, Jun 28, 5:55 AM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 555 AM CDT Thu Jun 28 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-291030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 555 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight A few strong to maybe severe thunderstorms will be possible across Middle Tennessee mainly late this morning into the mid afternoon. The main concern with any strong to severe thunderstorms that do develop will be strong to damaging winds. Minor flooding and small hail are also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Excessive heat is likely Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today.
In the hours before
Local storm report, Jun 28, 9:12 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
912 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD JAMESTOWN 36.43N 84.94W
06/28/2018 FENTRESS TN EMERGENCY MNGR
MULTIPLE ROADS WERE FLOODED AND CLOSED IN THE JAMESTOWN
AREA.
&&
EVENT NUMBER OHX1800208
MR3Special weather statement, Jun 28, 9:32 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
932 AM CDT THU JUN 28 2018
TNZ059-061-062-281500-
Rutherford TN-Williamson TN-Marshall TN-
932 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARSHALL...WEST
CENTRAL RUTHERFORD AND EASTERN WILLIAMSON COUNTIES UNTIL 1000 AM
CDT...
At 932 AM CDT, Doppler radar was tracking a strong thunderstorm over
Franklin, moving southeast at 25 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Franklin, Brentwood, Spring Hill, Thompson's Station, Eagleville and
Triune.
LAT...LON 3567 8682 3569 8681 3570 8681 3569 8680
3571 8678 3571 8681 3572 8682 3574 8687
3588 8697 3598 8682 3579 8653 3563 8679
TIME...MOT...LOC 1432Z 319DEG 21KT 3589 8685
10Special weather statement, Jun 28, 9:39 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Nashville TN
939 AM CDT THU JUN 28 2018
TNZ025-057-281515-
Hickman TN-Dickson TN-
939 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON AND NORTH CENTRAL HICKMAN
COUNTIES UNTIL 1015 AM CDT...
At 938 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of McEwen, or 9 miles northwest of Dickson, moving
southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dickson, White Bluff, Burns, Charlotte, Vanleer and Slayden.
LAT...LON 3610 8717 3607 8717 3589 8744 3604 8755
3610 8754 3613 8755 3618 8757 3623 8753
3625 8753 3629 8747
TIME...MOT...LOC 1438Z 319DEG 21KT 3618 8749
10Local storm report, Jun 28, 9:40 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
940 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 4 N MANCHESTER 35.53N 86.08W
06/27/2018 COFFEE TN EMERGENCY MNGR
SIX TREES DOWN IN NEW UNION AREA
0510 PM TSTM WND DMG 9 SSW RED BOILING SPRIN 36.42N 85.93W
06/27/2018 MACON TN EMERGENCY MNGR
TREES DOWN ON HIGHWAY 80 NEAR MACON/SMITH COUNTY LINE
0545 PM TSTM WND DMG 3 SE BAXTER 36.13N 85.61W
06/27/2018 PUTNAM TN AMATEUR RADIO
THREE FOOT DIAMETER TREE SNAPPED AT 5349 ACADEMY ROAD
0622 PM FLOOD LIVINGSTON 36.39N 85.33W
06/27/2018 OVERTON TN EMERGENCY MNGR
FLOODING REPORTED ON THE LIVINGSTON BYPASS
0725 PM TSTM WND DMG 6 W TRACY CITY 35.27N 85.86W
06/27/2018 GRUNDY TN EMERGENCY MNGR
TREE DOWN BLOCKING HIGHWAY 41 BETWEEN PELHAM AND
MONTEAGLE
&&
EVENT NUMBER OHX1800209
EVENT NUMBER OHX1800210
EVENT NUMBER OHX1800211
EVENT NUMBER OHX1800212
EVENT NUMBER OHX1800213
SHAMBURGERSpecial weather statement, Jun 28, 9:47 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Nashville TN
947 AM CDT THU JUN 28 2018
TNZ025>027-059-281530-
Williamson TN-Dickson TN-Davidson TN-Cheatham TN-
947 AM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SOUTHEASTERN
DICKSON...WILLIAMSON AND SOUTHEASTERN CHEATHAM COUNTIES UNTIL 1030 AM
CDT...
At 946 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Joelton to near
Franklin. Movement was southeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Franklin, Ashland City, Nashville, Brentwood, La Vergne, Spring Hill,
Nolensville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
Kingston Springs, Thompson's Station, Pegram, Burns, Fairview,
Bellevue, Antioch, Joelton and Berry Hill.
LAT...LON 3608 8652 3607 8652 3606 8653 3608 8653
3609 8655 3607 8655 3606 8656 3604 8656
3601 8661 3598 8661 3576 8693 3578 8693
3577 8695 3578 8696 3577 8697 3581 8708
3609 8731 3637 8689
TIME...MOT...LOC 1446Z 333DEG 20KT 3630 8691 3586 8700
ShamburgerSpecial weather statement, Jun 28, 10:11 AM CDT, 26 minutes before
Special Weather Statement National Weather Service Nashville TN 1011 AM CDT THU JUN 28 2018 TNZ024-025-057-059-281545- Hickman TN-Williamson TN-Dickson TN-Humphreys TN- 1011 AM CDT THU JUN 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...WEST CENTRAL WILLIAMSON...NORTHEASTERN HUMPHREYS AND NORTHEASTERN HICKMAN COUNTIES UNTIL 1045 AM CDT... At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Burns to near McEwen. Movement was southeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Dickson, McEwen, Burns, Lyles, Bon Aqua and Pinewood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3583 8702 3590 8760 3619 8777 3609 8725 TIME...MOT...LOC 1511Z 316DEG 17KT 3606 8728 3613 8768 10
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:55 PM CDT | Areal Flood Advisory | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Jun 27, 10:21 PM CDT | Special Weather Statement | OHX | Sumner | 24 min |
| Jun 27, 11:00 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 30 min |
| Jun 28, 2:06 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Overton, Pickett | 54 min |
| Jun 28, 3:11 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, Fentress, Overton, Pickett | 94 min |
| Jun 28, 4:24 AM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Overton, Pickett | 2 hr |
| Jun 28, 5:21 AM CDT | Special Weather Statement | OHX | Fentress, Pickett | 39 min |
| Jun 28, 6:06 AM CDT | Special Weather Statement | OHX | Fentress | 24 min |
| Jun 28, 6:25 AM CDT | Flash Flood Warning | OHX | Fentress, Pickett | 2 hr |
| Jun 28, 7:35 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam, White | 40 min |
| Jun 28, 8:30 AM CDT | Special Weather Statement | OHX | Van Buren | 45 min |
| Jun 28, 9:00 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jun 28, 9:11 AM CDT | Special Weather Statement | OHX | Montgomery | 34 min |
| Jun 28, 9:32 AM CDT | Special Weather Statement | OHX | Williamson | 28 min |
| Jun 28, 9:39 AM CDT | Special Weather Statement | OHX | Dickson | 36 min |
| Jun 28, 9:39 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Rutherford, Williamson | 36 min |
| Jun 28, 9:47 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 43 min |
| Jun 28, 10:09 AM CDT | Areal Flood Advisory | OHX | Williamson | 2 hr |
| Jun 28, 10:11 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Jun 28, 10:17 AM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 43 min |
| Jun 28, 10:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 65 min |
| Jun 28, 10:59 AM CDT | Special Weather Statement | OHX | Bedford | 31 min |
| Jun 28, 11:19 AM CDT | Special Weather Statement | OHX | Dickson | 26 min |
| Jun 28, 11:22 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 38 min |
| Jun 28, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Jun 28, 11:48 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 42 min |
| Jun 28, 12:03 PM CDT | Special Weather Statement | OHX | Dickson, Maury | 42 min |
| Jun 28, 12:07 PM CDT | Flash Flood Watch | OHX | Bedford, Coffee, Dickson, Giles, Hickman, Houston and 8 more | 3 hr |
| Jun 28, 12:11 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 49 min |
| Jun 28, 12:18 PM CDT | Areal Flood Advisory | OHX | Houston, Humphreys, Stewart | 117 min |
| Jun 28, 12:18 PM CDT | Special Weather Statement | OHX | Montgomery | 27 min |
| Jun 28, 12:23 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 52 min |
| Jun 28, 12:27 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 33 min |
| Jun 28, 12:39 PM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Williamson | 3 hr |
| Jun 28, 12:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Williamson | 32 min |
| Jun 28, 1:00 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Montgomery, Robertson, Williamson | 45 min |
| Jun 28, 1:09 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 66 min |
| Jun 28, 1:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Rutherford, Sumner | 62 min |
| Jun 28, 1:49 PM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 3 more | 116 min |
| Jun 28, 2:11 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Grundy, Warren | 64 min |
| Jun 28, 2:20 PM CDT | Heat Advisory | OHX | Dickson, Hickman, Houston, Humphreys, Lawrence, Lewis and 4 more | 53 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.